Melvyn B. Nathanson
Melvyn B. Nathanson
Professor of Mathematics at Lehman College (CUNY)
Verifierad e-postadress på lehman.cuny.edu
TitelCiteras avÅr
Additive Number Theory: Inverse Problems and the Geometry of Subsets
MB Nathanson
Springer, 1996
1035*1996
Additive Number Theory: Inverse Problems and the Geometry of Subsets
MB Nathanson
Springer Sciwnce & Business Media, 1996
1032*1996
Elementary methods in number theory
MB Nathanson
Springer Science & Business Media, 2008
4572008
The polynomial method and restricted sums of congruence classes
N Alon, MB Nathanson, I Ruzsa
Journal of Number Theory 56 (2), 404-417, 1996
1691996
Adding distinct congruence classes modulo a prime
N Alon, MB Nathanson, I Ruzsa
The American mathematical monthly 102 (3), 250-255, 1995
1021995
Problem 9
P Erdos
Theory of Graphs and its Applications, Czech. Acad. Sci. Publ., Prague, 159, 1964
771964
Convexity and sumsets
G Elekes, MB Nathanson, IZ Ruzsa
Journal of Number Theory 83 (2), 194-201, 2000
742000
On sums and products of integers
M Nathanson
Proceedings of the American Mathematical Society 125 (1), 9-16, 1997
701997
Unique representation bases for the integers
MB Nathanson
arXiv preprint math/0202137, 2002
512002
Additive number theory: Graduate texts in mathematics
MB Nathanson
Springer (New York, NY [ua]), 1996
50*1996
Minimal bases and maximal nonbases in additive number theory
MB Nathanson
Journal of Number Theory 6 (4), 324-333, 1974
491974
Sets with more sums than differences
MB Nathanson
Integers: Electronic Journal of Combinatorial Number Theory 7, 2007
382007
Padé and rational approximations to systems of functions and their arithmetic applications
DV Chudnovsky, GV Chudnovsky
Number theory, 37-84, 1984
371984
Problems in additive number theory. I
MB Nathanson
Additive combinatorics 43, 263-270, 2007
332007
Affine invariants, relatively prime sets, and a phi function for subsets of {1, 2,..., n}
MB Nathanson
Integers 7, A1, 2007
332007
Lecture Notes in Mathematics
WA Coppel
Disconjugacy 220, 1971
301971
Permutations, periodicity, and chaos
MB Nathanson
Journal of Combinatorial Theory, Series A 22 (1), 61-68, 1977
291977
A short proof of Cauchy's polygonal number theorem
MB Nathanson
Proceedings of the American Mathematical Society, 22-24, 1987
281987
Desperately seeking mathematical proof
MB Nathanson
The Best Writing on Mathematics 2010 1, 13, 2011
272011
Sums of finite sets of integers
MB Nathanson
American Mathematical Monthly, 1972
271972
Systemet kan inte utföra åtgärden just nu. Försök igen senare.
Artiklar 1–20